# SDR A6WA202203248140

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 39,022 hours, 37,612 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Component: Valve, Cowl A-I
- Component part number: 5399001
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, THE AIRCRAFT EXPERIENCED AN ISSUE WITH THE #1 ENGINE COWL ANTI ICE SYSTEM. IN ORDER TO AVOID ICING CONDITIONS, THE CREW AND DISPATCHER HAVE AGREED TO DIVERT TO PIT. THE FLIGHT SHOULD BE ON THE GROUND IN PIT AT 1445EST.   ***AIRCRAFT REMOVED FROM SERVCE***  R&R COWL A/ICE  VALVE AND REPACKED TURKEY POPPER. FOUND TURKEY POPPER POPPED AFTER OPS CHECK. UNABLE TO MEL DUE TO CONFLICTING MEL  WILLIAM CALVIN     A&P 3500209 P/N: 5399-00-1, S/N OFF: 0382B, S/N ON: 1768B   ARW
